Hi guys. Recently I noticed I have two little red dots on each eye (around the area where the socket meets the upper cheek bone, closest to the temple) They weren't there yesterday and I was wondering if my new exfoliater caused them? Its a little silicone pad with little bumps on it, it seemed gentle enough. Will they go away on their own? and is there anything I can do to prevent this in the future?
It can be due to dermatitis or chafing due to the exfoliator. Wash the areas several times with fresh water. Do not use any cosmetic products or the exfoliator at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful.If the symptoms are severe then it will be best to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.